# SDR ASAA1158725

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT FMC CDU: 1& 50 PRIOR TO ARRIVE OGG (FL 360):  SELECTED "MENU" ON FMC (PROGRESS PAGE WAS DISPLAYED).  FMC CDU SCREEN BLANKED FOR SEVERAL SECONDS.  CALL FAIL MESG ILLUMINATED (OFFSET ALREADY ILLUMINATED NORMAL SLOP).  IT IS POSSIBLE THAT OTHER MESSAGES APPEARED ON SCREEN.  IT APPEARED THAT FMC BEGAN SOME SORT OF BITE TEST HOWEVER RETURNED TO NORMAL INDICATION IN ABOUT 5 TO 10 SECONDS.  RIGHT CDU:  ALL NORMAL INDICATIONS.  PERFORMED FMC BITE TEST PER 34 61 00 810 801, NO FAULTS FOUND.
